Weighted sums of squares in local rings and their completions, I

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

SCHEIDERER, Claus, 2009. Weighted sums of squares in local rings and their completions, I. In: Mathematische Zeitschrift. 266(1), pp. 1-19. ISSN 0025-5874. Available under: doi: 10.1007/s00209-009-0551-6

@article{Scheiderer2009Weigh-12772, title={Weighted sums of squares in local rings and their completions, I}, year={2009}, doi={10.1007/s00209-009-0551-6}, number={1}, volume={266}, issn={0025-5874}, journal={Mathematische Zeitschrift}, pages={1--19}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/12772"> <dc:rights>deposit-license</dc:rights> <dcterms:title>Weighted sums of squares in local rings and their completions, I</dcterms:title> <dcterms:abstract xml:lang="eng">Let A be an excellent local ring of real dimension ≤2, let T be a finitely generated preordering in A, and let T^ be the preordering generated by T in the completion A^. Under a weak condition on the residue field k = A/m we show that T saturated implies T^ saturated, and that a weak version of the converse holds as well. We also prove a transfer result between different real closed fields in the casewhere A is henselian and k is real closed. These results have direct implications for nonnegativity certificates for real polynomials which are nonnegative on suitable two-dimensional semi-algebraic sets.</dcterms:abstract> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:creator>Scheiderer, Claus</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>First publ. in: Mathematische Zeitschrift 266 (2010), 1, pp. 1-19</dcterms:bibliographicCitation> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-12T09:32:33Z</dcterms:available> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/12772"/> <dc:contributor>Scheiderer, Claus</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-07-12T09:32:33Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:issued>2009</dcterms:issued> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto